# SDR 2005UALA00750

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 37,416 hours, 5,663 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT 1E INOP.  REPLACED EEL LIGHT.
